Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1980, Volume 48, Issue 7

The Prisoner's Dilemma and Dynamical Systems Associated to Non-Cooperative Games<1617:TPDADS>2.0.CO;2-#
p. 1617-1634

Steve Smale

A new way of looking at repeated games is introduced which incorporates a bounded memory and rationality. In these terms, a resolution of the prisoner's dilemma is given.

Log In To View Full Content